# SDR FDEA201309092174

- Difficulty date: September 9, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 7075T6063C
- Condition: Gouged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INBD SKIN, SECOND BEAM DOWN FROM TOP STRAP, GOUGED.  FOUND TO BE OUT OF LIMITS IAW SRM-52-10-01 PG 104 LETTER B, REPLACED AND INSTALLED   DOUBLER AND STRAP IAW SRM 51-40-02 PG.38 FIG.12 DETAIL II AND 51-40-02,PG.36   FIG.11, AND DWG.146N6216-2.  CAT."A" MAJOR REPAIR.
